RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1968, Volume 32, Issue 1, Pages 245–246 (Mi izv2700)  

Corrections to my article “An example of a nontrivial topologization of the field of rational numbers. Complete locally bounded fields”

A. F. Mutylin


Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1968, 2:1, 237–238

Bibliographic databases:

UDC: 513.83
MSC: 11Sxx, 11Bxx
Received: 25.05.1967

Citation: A. F. Mutylin, “Corrections to my article “An example of a nontrivial topologization of the field of rational numbers. Complete locally bounded fields””, Izv. Akad. Nauk SSSR Ser. Mat., 32:1 (1968), 245–246; Math. USSR-Izv., 2:1 (1968), 237–238

Citation in format AMSBIB
\Bibitem{Mut68}
\by A.~F.~Mutylin
\paper Corrections to my article ``An example of a nontrivial topologization of the field of rational numbers. Complete locally bounded fields''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1968
\vol 32
\issue 1
\pages 245--246
\mathnet{http://mi.mathnet.ru/izv2700}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=222058}
\zmath{https://zbmath.org/?q=an:0175.32302|0164.04402}
\transl
\jour Math. USSR-Izv.
\yr 1968
\vol 2
\issue 1
\pages 237--238
\crossref{https://doi.org/10.1070/IM1968v002n01ABEH000638}


Linking options:
  • http://mi.mathnet.ru/eng/izv2700
  • http://mi.mathnet.ru/eng/izv/v32/i1/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:114
    Full text:42
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019